MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON
Model Number 8881560125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they ordered 25 cases and received it on march 14, 2023.Upon inspection, they noticed that 7 pcs of have broken tips and cannot be used.
 
Additional Manufacturer Narrative
The manufacturing site received six photographs for product analysis.Photo 1 shows the top portion of a luer lock syringe with grey plunger rod and rubber tip.The outside diameter of the luer skirt appears to have skived plastic material.Photo 2 shows the top portion of a luer lock syringe with grey plunger rod and rubber tip.The luer tip is either missing or broken.Photo 3 shows the top portion of a luer lock syringe with grey plunger rod and rubber tip.Slight damage on the luer skirt can be observed.Photo 4 shows the top portion of a luer lock syringe with grey plunger rod and rubber tip.Damaged luer skirt and damaged/bent luer tip can be observed.Photo 5 shows the top portion of a luer lock syringe with grey plunger rod and rubber tip.Damaged luer skirt and damaged/bent luer tip can be observed.Photo 6 shows the top portion of a luer lock syringe with grey plunger rod and rubber tip.Damaged luer skirt and damaged/bent luer tip can be observed.Additionally, the manufacturing site received seven unpackaged 60ml luer lock syringes for product analysis.A complete investigation was performed.Visual inspection to the quality inspection standard was conducted.The luer tip was broken off near the base of the syringe barrel face on one of the syringe samples.Damaged luer skirt and bent/damaged luer tip was identified on three of the syringe samples.Slight damage/skived plastic on the luer skirt was identified on two of the syringe samples.Incomplete fill was observed on the inside rib on the molded plunger rod on one of the syringe samples received.Based on the photos and physical samples there were analyzed the reported issue was confirmed.The device history record (dhr) for lot 208741x was reviewed.During the manufacturing of the syringe assemblies, syringes were visually inspected and physically tested with no failures recorded relating to the reported issue.The molded barrels inspection reports were reviewed with no issues recorded relating to the reported condition.The dhr for the lot control indicates that product and specification requirements were met with no non-conforming product identified relating to this customer report.Based on the available information, an exact root cause for the damaged luer tips and luer skirts were not determined.No corrective actions are required at this time.However, the reported condition will be communicated to the appropriate quality and manufacturing personnel.This case will be used for tracking and trending purposes.

Brand Name
MONOJCT 60ML SYR L-LOCK RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16628803
Report Number1915484-2023-01311
Device Sequence Number17470620
Product Code FMF
UDI-Device Identifier20884521012230
UDI-Public20884521012230
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881560125
Device Catalogue Number8881560125
Device Lot Number208741X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown